Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took krimson for PCOS. Get periods only after taking Meparate. How to have normal cycles?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
im 33 year old ,i m having PCOS ,I took krimson 35 for 3 months,twice ,i reduced my weight from 68 to 58 over 1 year .but now i have periods only on taking hormone pills like MEPARATE.My thyroid,sugar and prolactin levels are told to be normal.Ive 2 children and doesnt wish to concieve. which drug i need to take to have normal cycles,For how long
Posted Tue, 17 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. Arif N Khan 43 minutes later
Brief Answer: Need further investigation like scan and FSH level Detailed Answer: Hi XXXXX, Thank you for choosing XXXXXXX I have analyzed your query. As you get your periods only after taking meprate needs evaluation. I advise you to undergo scan pelvis to know the endometrial thickness, ovarian volume and blood investigation FSH (follicular stimulating hormone) to know your ovarian reserve. Depending on the reports you might require meprate tablets atleast every 2 months or cyclical oestrogen progesterone combined pills. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor